# SDR UPS02837745

- Difficulty date: February 20, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C STEEL DOUBLER AT UPPER FWD CORNER OF R1 DOOR DOES NOT CONFORM TO SRM.  CUT OUT CRACKED AREA.  FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-2-0 FIG 14.
